A1 Journal article (refereed)
Estimates of the modeling error generated by homogenization of an elliptic boundary value problem (2016)


Repin, S., Samrowski, T., & Sauter, S. (2016). Estimates of the modeling error generated by homogenization of an elliptic boundary value problem. Journal of Numerical Mathematics, 24 (1), 1-15. doi:10.1515/jnma-2014-1002


JYU authors or editors


Publication details

All authors or editors: Repin, Sergey; Samrowski, Tatiana; Sauter, Stefan

Journal or series: Journal of Numerical Mathematics

ISSN: 1570-2820

Publication year: 2016

Volume: 24

Issue number: 1

Pages range: 1-15

Publisher: Walter de Gruyter GmbH & Co. KG

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1515/jnma-2014-1002

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/49298


Free keywords: periodic structures; homogenization; elliptic boundary value problems; posteriori error estimates; modeling error


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 1


Last updated on 2021-22-02 at 15:16